$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

  Product ID: 117025

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

Demazin Ultra Cough Cold & Flu + Immune Defence 34 Capsules

产品号:117025
$10.99 中文官网 618独享折扣
$18.99
$10.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

Demazin Cold + Flu + Cough Day + Night 48 Capsules

About Demazin


Used by Australian families for over 50 years, Demazin provides trusted, dependable relief for the whole family. Demazin is proudly a pharmacy only range. Customers can choose from our wide range of quality products, each designed for specific purposes.

Demazin
Range

Demazin Cold + Flu + Cough Day + Night 48 Capsules

When
colds and flu strike, trust the Demazin range of effective cold and flu
products to relieve your family's cold and flu symptoms.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin
is a well known, effective brand sold only in pharmacies and which has been
treating Aussie families sinus, cold and flu symptoms for over 50 years.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin Cold + Flu + Cough Day + Night Capsules - effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

8 symptom cold & flu relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny nose, sore throat, headache.

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin Vapourising Patches provide up to 8 hours of natural soothing vapours.


Demazin Chest Rub Stick
• Natural decongestant containing essential oils including peppermint and eucalyptus
• Natural butters, and beeswax
• Hands free - No mess, No fuss
• Petroleum free

Demazin Cold + Flu + Cough Day + Night 48 Capsules

Demazin
has a range of products designed to provide children as young as 2 years old
with relief from the symptoms of cold and flu. They are made with ingredients
to help relieve symptoms like congestion and cough while supporting the
immune health.

一般信息

Cold & flu + cough Day + Night provides effective temporary relief from cold & flu symptoms including headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.
Immune Defence with herbs used in traditional Western herbal medicine to enhance healthy immune function and reduce the severity of common cold and flu symptoms.

Cold & flu + cough Day + Night:
Temporary relief from cold & flu symptoms including: headaches and fever, sore throat, body aches and pains, blocked or runny nose, dry cough.

Immune Defence
Uses:
Supports immune system to help fight illness. Formulated with herbs traditionally used in Western herbal medicine to enhance healthy immune function & reduce the severity of cold and flu symptoms. Cold & Flu? DDDemazin gets it done.

Boxed Contents: Cold & flu + Cough Day + Night 24 Capsules (24s) + Immune Defence Soft Gel Capsules (10s)

Size: 34 Capsules

KEY FEATURES

• Day + Night Cold & Flu + Cough relief
• 8 Symptom Cold & Flu Relief: reduces fever, body aches, sinus pain, dry cough, blocked nose, runny noes, sore throat, headache
• Immune Defence with 7 active ingredients - with herbs traditionally used in Western herbal medicine

警告

Cold & Flu + Cough Day + Night
Do not use: In children under 12 years

- For longer than a few days at a time in adults and for longer than 48 hours at a time in children aged 12-17 years unless advised by a doctor

- If using other medicines containing paracetamol, dextromethorphan or phenylephrine unless advised to do so by a doctor or pharmacist.

Ask your doctor before use if you:
- Have high blood pressure
- Have heart problems
- Are taking antidepressants
- Are pregnant, think you are pregnant or breastfeeding.

Whilst using this medicine: Keep to the recommended dose. If symptoms persist, see your doctor. If an overdose is taken or suspected, ring the Poisons Information Centre (Tel 131 126,) or go to the hospital straight away even if you feel well because of the risk of delayed, serious liver damage if left untreated. Phenylephrine may cause sleeplessness.

Night capsules only: May make you drowsy. If affected do not drive a vehicle or operate machinery. Avoid alcohol. Contains lactose.

Immune Defence
Do not use in children under 12 years without medical advice. Contains sulfites.

CAUTION

Pharmacy Medicine
Keep out of reach of children

成分

Active Ingredients: Cold & Flu + Cough Day + Night
Each day capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Phenylephrine hydrochloride 5 mg.
Each night capsule contains: Paracetamol 500 mg, Dextromethorphan hydrobromide monohydrate 10 mg, Chlorphenamine maleate 2 mg.

Immune Defence
Each capsule contains: Ascorbic acid (Vitamin C) 250 mg, Zinc sulfate monohydrate 33.3 mg, equiv. Zinc 12 mg, Garlic Oil 833 micrograms, Echinacea purpurea (Echinacea) extract equiv. dry herb 4g, Zingiber officinale (Ginger) extract equiv. dry rhizome 500 mg, Glycyrrhiza glabra (Liquorice) extract equiv. dry rhizome 500 mg, Salix alba (Willow) extract equiv dry bark 1.2 g.

Contains: Cold & Flu + Cough Day + Night capsules
Contains lactose.

Immune Defence soft gel capsules
Contains sulfites.

Allergen Contains: Lactose

使用方法

Cold & Flu + Cough Day + Night
Direction for use
Age
Adults and children 12 years and over

How much
2 Day Capsules

How often
Every 4-6 hours

Max daily dose
6 Day capsules in 24 hours

Cold & Flu + Cough Day + Night
Age
Adults and children 12 years and over

How much
2 Night Capsules

How often
At bedtime, as necessary

Max daily dose
2 Night capsules in 24 hours

Immune Defence
Directions for use
Adults & children 12 years and over: Take 1 capsule daily with food. Take your daily Immune Defence capsule with your first Demazin Cold & Flu + Cough Day capsule dose.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Great medication Worked well, and did the job
Date published: 2023-04-26
Rated 5 out of 5 by from Cold and flu Help clear up my head the immune tablets are very good
Date published: 2023-04-25
Rated 5 out of 5 by from First time First time used seemed ok
Date published: 2022-10-12
Rated 5 out of 5 by from Great price and product Did what they said they’d do, great price and loved the immune defence as well.
Date published: 2022-09-09
  • y_2024, m_4, d_12, h_6
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.41
  • cp_1, bvpage1
  • co_hasreviews, tv_2, tr_6
  • loc_en_AU, sid_117025, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT